Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Integral representation")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1215

  • Page / 49

Export

Selection :

  • and

Integral representations for the exceptional univariate Lommel functionsGLASSER, M. L.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 15, issn 1751-8113, 155207.1-155207.4Article

Limites radiales et représentation de l'intégrale de Dirichlet pour les fonctions en spiraleLEBEDEV, I. A.Sibirskij matematičeskij žurnal. 1984, Vol 25, Num 1, pp 80-90, issn 0037-4474Article

On the 'Dotsenko―Fateev' representation of the toric conformal blocksMIRONOV, A; MOROZOV, A; SHAKIROV, Sh et al.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 8, issn 1751-8113, 085401.1-085401.11Article

An extension theorem in SBV and an application to the homogenization of the Mumford-Shah functional in perforated domainsCAGNETTI, F; SCARDIA, L.Journal de mathématiques pures et appliquées. 2011, Vol 95, Num 4, pp 349-381, issn 0021-7824, 33 p.Article

On stirling functions of the second kindBUTZER, P. L; HAUSS, M.Studies in applied mathematics (Cambridge). 1991, Vol 84, Num 1, pp 71-91, issn 0022-2526, 21 p.Article

Integral representations of harmonic functions in half spacesGUANTIE, Deng.Bulletin des sciences mathématiques (Paris. 1885). 2007, Vol 131, Num 1, pp 53-59, issn 0007-4497, 7 p.Article

Densité des ensembles semi-pfaffiens = Density of semi-pfaffian setsLION, J.-M.Annales de la faculté des sciences de Toulouse. 1998, Vol 7, Num 1, pp 87-92, issn 0240-2963Article

Integral representation of first kind Kapteyn seriesBARICZ, Arpad; JANKOV, Dragana; POGANY, Tibor K et al.Journal of mathematical physics. 2011, Vol 52, Num 4, issn 0022-2488, 043518.1-043518.7Article

Representation of the three-body Coulomb Green's function in parabolic coordinates: paths of integrationZAYTSEV, S. A.Journal of physics. A, Mathematical and theoretical (Print). 2010, Vol 43, Num 38, issn 1751-8113, 385208.1-385208.18Article

Annihilation-Derivative, Creation-Derivative and Representation of Quantum MartingalesUN CIG JI; OBATA, Nobuaki.Communications in mathematical physics. 2009, Vol 286, Num 2, pp 751-775, issn 0010-3616, 25 p.Article

Integral representation for a class of C1-convex functionalsDAL MASO, G; DEFRANCESCHI, A; VITALI, E et al.Journal de mathématiques pures et appliquées. 1994, Vol 73, Num 1, pp 1-46, issn 0021-7824Article

Résolvante d'un processus homogène à accroissements indépendants interrompu sur le demi-axeBRATIJCHUK, N. S; KOROLYUK, V. S.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 2, pp 368-372, issn 0040-361XArticle

Fundamental solutions in micropolar elasticityDRAGOS, L.International journal of engineering science. 1984, Vol 22, Num 3, pp 265-275, issn 0020-7225Article

Solution of a non-domestic tame classification problem from integral representation theory of finite groups (Λ=RC3,υ(3)=4)DIETERICH, E.Memoirs of the American Mathematical Society. 1991, Vol 92, Num 450, pp 1-140, issn 0065-9266Article

Positive forms on nuclear *algebras and their integral representationsBÉLANGER, A; THOMAS, E. G. F.Canadian journal of mathematics. 1990, Vol 42, Num 3, pp 410-469, issn 0008-414X, 60 p.Article

Sur la représentation intégrale d'une classe d'opérateurs à l'aide de mesures vectoriellesGLAZYRINA, I. P.Sibirskij matematičeskij žurnal. 1986, Vol 27, Num 2, pp 32-38, issn 0037-4474Article

Continuous affine functions on the space of Markov KernelsOZAWA, M.Teoriâ verojatnostej i eë primeneniâ. 1985, Vol 30, Num 3, pp 486-498, issn 0040-361XArticle

Schlömilch series that arise in diffraction theory and their efficient computationLINTON, C. M.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 13, pp 3325-3339, issn 0305-4470, 15 p.Article

Confluent KZ equations for slN with Poincaré rank 2 at infinityNAGOYA, Hajime; JUANJUAN SUN.Journal of physics. A, Mathematical and theoretical (Print). 2011, Vol 44, Num 28, issn 1751-8113, 285205.1-285205.17Article

Wavelet-based integral representation for solutions of the wave equationPEREL, Maria V; SIDORENKO, Mikhail S.Journal of physics. A, Mathematical and theoretical (Print). 2009, Vol 42, Num 37, issn 1751-8113, 375211.1-375211.11Article

On a generalization of Neumann's formula for the product of two first kind Bessel functions of integral ordersRAHMAN, M.Zeitschrift für angewandte Mathematik und Mechanik. 1997, Vol 77, Num 2, pp 155-156, issn 0044-2267Article

Remarque sur les représentations intégrales des fonctions différentiables de plusieurs variablesRESHETNYAK, YU. G.Sibirskij matematičeskij žurnal. 1984, Vol 25, Num 5, pp 198-200, issn 0037-4474Article

Integral representation and uniqueness theorem in generalized thermoelasticityROZNOWSKI, T.Archives of Mechanics. 1983, Vol 35, Num 1, pp 17-36, issn 0373-2029Article

A hyperfinite flat integral for generalized random fieldsWU, Jiang-Lun.Journal of mathematical analysis and applications. 2007, Vol 330, Num 1, pp 133-143, issn 0022-247X, 11 p.Article

q-integral representation of the Al-Salam-Carlitz polynomialsMINGJIN WANG.Applied mathematics letters. 2009, Vol 22, Num 6, pp 943-945, issn 0893-9659, 3 p.Article

  • Page / 49